Open Access
July 2003 Higher-level eigenvalues of Q-operators and Schrodinger equation
V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov
Adv. Theor. Math. Phys. 7(4): 711-725 (July 2003).


Relation between one-dimensional Schrodinger equation and the vacuum eigenvalues of the Q-operators is extended to their higher-level eigenvalues.


Download Citation

V.V. Bazhanov. S.L. Lukyanov. A.B. Zamolodchikov. "Higher-level eigenvalues of Q-operators and Schrodinger equation." Adv. Theor. Math. Phys. 7 (4) 711 - 725, July 2003.


Published: July 2003
First available in Project Euclid: 4 April 2005

zbMATH: 1055.81521
MathSciNet: MR2039035

Rights: Copyright © 2003 International Press of Boston

Vol.7 • No. 4 • July 2003
Back to Top